Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I pregnant already or are my symptoms

I am 22 years old and recently decided to stop getting my depo shot due to intense knee and chest pain. i only had 2 shots (1st in august and 2nd in november) my third shot was due late jan early feb. i have been experiencing pregnancy symptoms and have been having unprotected sex. so am i pregnant already or are my symptoms (tiredness, hungry, food aversions, sore breast, nausea and some recent vomitng) due to depo withdrawal ? any suggestions and comments are very much welcome.
Asked On : Fri, 5 Mar 2010
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Your symptoms do sound like you are preganant... I had similar symptoms and also constipation when i was carrying...I had stopped my BCPs for 2 months as i wanted to get pregnant, and i concieved in the 3rd month and was having thse symtoms almost by 10 days after my fertile period was over..Meet your gyne and ask for a confirmatory blood test (some hormone test it seems) which is more accurate than the urine pregnancy test. Mine was negative two times even though I had these symptoms, so my gyne did tht blood test for me which confirmed that I am pregnant.

Answered: Fri, 5 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor